# SDR SIMA201132905

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145899
- Aircraft time: 17,324 hours, 14,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED MAIN DOOR EMERGENCY EXIT LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.
